# SDR 96ZZZX1137

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2FOR
- Make and model: Beech C90
- Aircraft serial: LJ519
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Fastener Sheared
- Location: Under Floor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SPAR WITH 2 FASTENERS BROKEN (SHEARED) APPROXIMATELY 14 INCHES FROM CENTER LINE UNDER LEFT SEAT IN COCKPIT AREA (FORWARD FLANGE).
